# SDR IXXA2024050201

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0900392
- Part serial: NSN
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S IB AFT TRACK HOLES WORN ELONGATED.
